# SDR DALA1219050670

- Difficulty date: March 1, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM UPPER CHORD AND REPAIR ANGLE AROUND UPPER  AND LOWER SURFACE OF FASTENER HOLES, STA 365 BL17R TO BL62R.  CORROSION FOUND TO BE OUT OF LIMITS, REMOVED DAMAGED SECTION OF FLOORBEAM, FABRICATED NEW FLOORBEAM AND REPAIR ANGLES AND INSTALLED IAW B757 SRM 53-00-51 DURING HMV.
